It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


xyz,

I had been on Lipitor for about 6 years when my doctor put me on Tricor also. After a few months, I began to develope muscle pain in both arms - which I originally thought was due to my sleeping in the wrong position. It continued to worsen to the point where I couldn't pick up anything more than about 5 pounds without severe pain. I also had serious muscle weakness.

I stopped both Lipitor and Tricor after about 2 months of combo therapy, and have been off for 11 months now - and only recently has the pain subsided siginficantly, and my strength begun to return.

Be very careful with this combination therapy - the risk of muscle damage increases greatly when you combine Lipitor and Tricor. If you notice ANY chronic muscle pain/weakness, stop them before they do serious damage... some people have been suffering muscle pain/weakness years after stopping their drugs....


MrBob





All times are GMT -7. The time now is 11:40 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!